# SDR XN0A1253

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,104 hours, 36,563 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START NR 2 ENGINE WOULD NOT START, START VALVE OPENS PRESSURE DROP NO EGT.  REMOVED AND REPLACED NR 2 ENG EXCITER BOX IAW MM 74-11-1, OPS GOOD.
